19 Apr 2010
Turn the temp down a little bit on the hot tub and call your doc to make sure it's ok. Relaxing in a (not too hot) hot tub with candles, nice music, soothing aroma therapy, may even help bring your BP down. Only my opinion. Double check with doc and have some relaxing fun! I hope your doc gives you the go ahead!
- Exforge Information for Consumers
- Exforge Information for Healthcare Professionals (includes dosage details)
- Side Effects of Exforge (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am obese and have lost my appetite for the first time in 52 years. Is it possible that this is due to me taking Exforge for the last 6 months?
1 answer • 29 Jul 2010
My 83 year old grandfather is a paraplegic and wants to go to a spa and get in the hot tub. Will this cause any problems with his foley? Are there ...
4 answers • 28 May 2011
best info i can find seems exforge,amiodipine,and valsartan are exforge. starting with the first pill I took I became a zombie. It affected every ...
1 answer • 8 Oct 2011
So what i did , I cut the tablet 10/160 dose into two halves. I think this wad wrong..for the components of the tablet wouldn't be equal in the ...
1 answer • 3 Jan 2014